# SDR SWAA071581

- Difficulty date: March 26, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 4,994 hours, 2,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL2230LH00
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS STRIP CRACKED AT ROW 1 ABC.  REMOVED AND REPLACED EEPLS STRIP SECTION PER MM.
